Yea, Nicke! I missed you bad, girl! Dont ever leave us again, you know I'm borderline personality disorder, LOL!
Oh, and do NOT up your welbutrin! Anymore and you will get manic for sure. Although it's not near as bad as SSRI, too much of it can cause mania, too and you're sounding a little hyper!
Patti, I've missed you, two! I thought yesterday "they must be having a great time, she hasn't been here!" I am SO sorry to hear abuot problems with you and Kevin! What the hell happened?????
I am glad you got a pdoc!!!! When do you see him? It's that one your GI recommended, right?
Yeah, you might want to cut back to just 150mg a day, or even 100 preferably cos you are still in the accumulation phase, it takes 3-4 weeks to peak out, and you don't want to go there, or you'll crash, OK? Call your doc
Oh, hell yeah! Everybody walked on eggshells around me, but it didn't matter. I was still just as mean, because everything pissed me off, even smells. It was no win for them. So so sad, I will probably never forgive myslef, I am strating to cry now.
I'm having a not so good day today, I think because I so enjoyed Paul being here 3 days in a row, we were both bumming out this morning. It ALWAYS happens after something great ends. I hate that. I'll be OK, probably tomorrow. I just finished wroking out, but it didn't help, it never does. I'm just glad it's over.
Sorry to be such a bummer! I will try to get a grip, darn it!
Well, that worked! You always crack me up, you sound so much like me, for real (when not giving medical advice, lol).
thanks for that, my dish turned out really great, I also called Paul and told him and I felt better, I'm all ok now! Even happy! I have those rapid moods, too, it sucks. Except when it's good, of course!